# SDR ASOA2016043014751

- Difficulty date: April 30, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 35,080 hours, 26,201 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CEILING PANEL 253CLC EMERGENCY LIGHT CONNECTOR HAS 1 BROKEN WIRE.  REMOVED DAMAGED PIN FROM CONNECTOR IAW ESPM 20-26-00.  CRIMPED NEW PIN AND INSTALLED IN SERVICABLE CONNECTOR IAW ESPM 20-16-00 AND 20-26-00.  PERFORMED OPS TEST OF THE EMERGENCY LIGHTS, OPS TEST CHECKED GOOD AT PANEL 253CLC.
